# SDR JJBA201906032003

- Difficulty date: June 2, 2019
- Submitted: June 3, 2019
- Operation: Air carrier
- Aircraft: N13161
- Make and model: Emb EMB-145XR
- Aircraft serial: 14500805
- Aircraft time: 38,682 hours, 24,151 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Unsecure
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT SIGN ON CABIN CEILING IS NOT ILLUMINATED. TIGHTENED PLUGS TO EMERGENCY EXIT SIGN AS REQUIRED. OPS CHECK SAT.
